Discussion in 'After Effects' started by Chlobey, Jun 1, 2010.

Thread Status:
Not open for further replies.
  1. Chlobey

    Chlobey Member

    I overdosed on my anti depressants at school a few months ago but was found in the toilets and rushed to hospital. I want to do it again - I have nothing to live for.
  2. wheresmysheep

    wheresmysheep Staff Alumni

    Why have you nothing to live for? your still in school your life hasnt started yet. What about your family
  3. dnE ehT

    dnE ehT Well-Known Member

    I don't know if this is an appropriate response, but trying to kill yourself with an OD can have some serious risks involved.

    If you stop breathing, but get saved a little while later, permanent brain damage is likely. This can lead to being disabled in a number of ways. You may be mentally and/or physically handicapped afterwards, or you can even put yourself in a permanent vegatative state.

    I almost OD'd on Tylenol once, but I decided it wasn't worth the risk.

    YOU NEED TO TALK TO SOMEONE. Just tell them how you feel, but don't make any big decisions until you've discussed it with someone.
Thread Status:
Not open for further replies.